# SDR SWIA2018080244951

- Difficulty date: June 23, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON, BOTH LOWER SKIN SHROUDS ARE CHAFED. AILERON STATIONS 323.843, 329.875 & 370.031, 375.857.  (C-CHECK) RO: 08/01/2018 REMOVED AND REPLACED RT AILERON LOWER SHROUDS (INB AND OUTB) IAW SRM.
